# SDR A6WA201240141

- Difficulty date: January 27, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 21,119 hours, 21,194 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: FE210008
- Condition: Malfunctioned
- Part time: 1,997 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIGUATION SPOILER WARNING MESSAGE AT 20 KTS ON TO ROLL.  R & R THROTTLE QUADRANT IAW AMM 76-11-01, OPS AND RIGGING CHECKED GOOD.
